# SDR F3LA200800114

- Difficulty date: March 2, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 20,124 hours, 8,533 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067500000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C CHECK, INSPECTION REPORTING FINDING DELAMINATION ON THE EDGE OF FLOOR PANEL 222EF.  MAINTENANCE REPAIRED THE DAMAGED PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 53-02-00 PB 201, PARAGRAPH 8.J, FIGURE 212.  FOLLOWING COMPLETION OF THE REPAIR, THE PANEL WAS INSPECTED AND FOUND ACCEPTABLE.
